# SDR MEJA9502004

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206M
- Make and model: Swrngn SA226TC
- Aircraft serial: TC230
- Engine: Garrtt TPE33110UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Part number: S9412021
- Condition: Cut
- Location: Rh Fuel Control
- Component: Garrtt, 8691691
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

FLIGHT 6692, MTY TO SAT, RIGHT ENGINE EGT BEGAN TO RISE.  REDUCED POWER AND EGT STARTED TO DECREASE.  ADVANCED POWER AND EGT/TORQUE BEGAN TO SURGE.  SHUTDOWN ENGINE AND PROCEEDED TO SAT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENCE.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND LEAK ON THE P2 SENSOR.  REPLACED O-RING IN ACCORDANCE WITH THE GARRETT MAINTENANCE MANUAL.  OPERATIONAL CHECK GOOD.  FUNCTIONAL FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.
